# SDR UALA2012110206296

- Difficulty date: October 31, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 57,116 hours, 15,979 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT FUSELAGE EXTERNAL SKIN WRINKLED IN AREA OF STATIC PORT AT BS 1360-1440 BETWEEN STR 20L-24L.  MAJOR REPAIR ACCOMPLISHED: EVALUATED DAMAGED AREAS & FOUND OUT OF LIMITS OF SRM 51-10-01 FIG 7 DETAIL 7.  REMOVED ADJACENT EXISTING FLUSH REPAIR & CUT-OUT DAMAGED AREAS REF REO-G15546 & ECRA-5361-01027.  ACP NDT OF CUT-OUTS & FASTENERS COMMON TO THE REPAIR AREA.  NO DEFECTS.  FABRICATED & INSTALLED EXTERNAL DOUBLER, FILLER & TAPERED FILLER REPAIR REF 094632 REO-G15546 & ECRA 5361-01027.
